# SDR 2020FA0000290

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: General aviation
- Aircraft: N912PF
- Make and model: Tecnam P2006T
- Aircraft serial: 068
- Aircraft time: 2,149 hours
- Engine: Rotax ROTAX912S3
- Engine time: 2,149 hours
- System (JASC): 8011 · Engine Starter
- Part: Magnet
- Condition: Broken
- Location: Starter
- Part time: 2,149 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED TO START, REPLACED STARTER WITH NEW UNIT.  DISASSEMBLED OLD STARTER, FOUND THAT ONE OF THE PERMANENT MAGNETS FROM THE STATOR HAD BROKEN IN HALF AND BOUND UP ROTOR CAUSING STARTER TO FAIL.
